The inverse Meijer transform of the G-function

S. M. Mathur

Annales Polonici Mathematici (1966)

  • Volume: 18, Issue: 2, page 127-130
  • ISSN: 0066-2216

How to cite


S. M. Mathur. "The inverse Meijer transform of the G-function." Annales Polonici Mathematici 18.2 (1966): 127-130. <>.

author = {S. M. Mathur},
journal = {Annales Polonici Mathematici},
keywords = {integral equations, integral transforms},
language = {eng},
number = {2},
pages = {127-130},
title = {The inverse Meijer transform of the G-function},
url = {},
volume = {18},
year = {1966},

AU - S. M. Mathur
TI - The inverse Meijer transform of the G-function
JO - Annales Polonici Mathematici
PY - 1966
VL - 18
IS - 2
SP - 127
EP - 130
LA - eng
KW - integral equations, integral transforms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.